# SDR MASA2025031600017

- Difficulty date: March 16, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 19,624 hours, 11,817 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR JAMMED. WILL NOT OPEN
